# SDR DL757081231

- Difficulty date: September 25, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, CORROSION WAS FOUND ON THE 1681 FLOORBEAM, ON THE UPPER CHORD (UPPER AND LOWER SURFACE).  DUE TO THIS, THE UPPER CAP WAS CUT OUT AND REMOVED PER BOEING INSTRUCTIONS, AND A REPLACEMENT UPPER CAP INSTALLED AS DOCUMENTED IN ER/A 470312-14 (CATEGORY A REPAIR).
